# SDR UHLA2009091400059

- Difficulty date: September 14, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 10,263 hours, 6,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LT BATT FAULT ON TAXI OUT.  MAINTENANCE RESET POWER AND OPS CHECKED GOOD.
